Product details New Aleve Arthritis Pain Gel is made with prescription strength Diclofenac Sodium Gel 1% and is a non-steroidal anti-inflammatory drug (NSAID*) that is clinically proven to relieve arthritis pain. This medicated gel is used 4 times per day (for up to 21 days) so you can get back to doing what you love without arthritis pain holding you back. For the temporary relief of arthritis pain ONLY in the following areas: hand, wrist, elbow (upper body areas) and foot, ankle, knee (lower body areas). For external use only.
- FULL PRESCRIPTION STRENGTH: Medicated gel is clinically proven to relieve arthritis pain in hands, wrists, elbow, foot, ankle, and knee
- ANTI-INFLAMMATORY GEL: Topical arthritis pain reliever that penetrates deep to provide relief at the site of pain, rather than mask the pain
- ALTERNATIVE TO PILLS: Gel is applied 4 times daily for treatment of arthritis pain. For use to up to 21 days unless directed by your doctor
Contains active ingredient: Diclofenac Sodium 1% Use up to 21 days unless directed by your doctor
We are also on Shopee, visit our store https://shopee.ph/beautyteeps. For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings.
Integrity is at the core of everything we do, and our customers can trust that we never sell counterfeit or fake products.
What you are wishing for
Your viewing history